Alert archive / Louisiana / River Flood Warnings in 2016

River Flood Warning 111, NWS Shreveport, LA

April 30, 20164 parishes in Louisiana

NWS Shreveport, LA issued this river flood warning at Apr 30, 2016, 11:18 AM CDT for 4 parishes in Louisiana. It took effect at May 6, 2016, 7:00 AM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
Apr 30, 2016, 11:18 AM CDT (16:18 UTC)
In effect from
May 6, 2016, 7:00 AM CDT
Expired
May 4, 2016, 12:15 PM CDT
In force
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 84 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River of Louisiana near Rochelle (RHLL1).

Action stage
31.5 ft
Minor stage
32 ft
Moderate stage
38 ft
Major stage
42 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07372200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

300 
WGUS44 KSHV 301618
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1118 AM CDT SAT APR 30 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC021-043-059-127-011618-
/O.NEW.KSHV.FL.W.0111.160506T1200Z-000000T0000Z/
/RHLL1.1.ER.160506T1200Z.160506T1200Z.000000T0000Z.NO/
1118 AM CDT SAT APR 30 2016

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Little River Of Louisiana Near Rochelle.
* from Friday morning until further notice...or until the warning is 
  cancelled.
* AT 10:30 AM Saturday The stage was 26.9 feet. 
* Minor flooding is forecast. 
* Flood stage is 32.0 feet. 
* Forecast...The river is expected to rise to near flood stage Friday
  morning.

&&

LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$

25
4 follow-up statements
026 
WGUS84 KSHV 010119
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
819 PM CDT SAT APR 30 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC021-043-059-127-020119-
/O.CON.KSHV.FL.W.0111.160506T1200Z-000000T0000Z/
/RHLL1.1.ER.160506T1200Z.160506T1200Z.000000T0000Z.NO/
819 PM CDT SAT APR 30 2016

The flood warning continues for
  the Little River Of Louisiana Near Rochelle.
* from Friday morning until further notice...or until the warning is 
  cancelled.
* At  7:30 PM Saturday The stage was 27.1 feet. 
* Minor flooding is forecast.
* Flood stage is 32.0 feet. 
* Forecast...The river is expected to rise to near flood stage Friday
  morning.
* Impact...at 32.0 feet...Expect minor lowland flooding with some 
  camps and recreational areas facing flooding.

&&

LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$
639 
WGUS84 KSHV 011527
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1027 AM CDT SUN MAY 1 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC021-043-059-127-021527-
/O.CON.KSHV.FL.W.0111.160506T1200Z-000000T0000Z/
/RHLL1.1.ER.160506T1200Z.160506T1200Z.000000T0000Z.NO/
1027 AM CDT SUN MAY 1 2016

The flood warning continues for
  the Little River Of Louisiana Near Rochelle.
* from Friday morning until further notice...or until the warning is 
  cancelled.
* At 930 AM Sunday The stage was 27.1 feet. 
* Minor flooding is forecast.
* Flood stage is 32 feet. 
* Forecast...The river is expected to rise to near flood stage Friday
  morning.
* Impact...at 32.0 feet...Expect minor lowland flooding with some 
  camps and recreational areas facing flooding.

&&

LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$

VIII.
560 
WGUS84 KSHV 021705
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1205 PM CDT MON MAY 2 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC021-043-059-127-031705-
/O.EXT.KSHV.FL.W.0111.160511T1200Z-000000T0000Z/
/RHLL1.1.ER.160511T1200Z.160511T1200Z.000000T0000Z.NO/
1205 PM CDT MON MAY 2 2016

The flood warning continues for
  the Little River Of Louisiana Near Rochelle.
* until further notice...or until the warning 
  is cancelled.
* At 11:30 AM Monday The stage was 27.0 feet. 
* Minor flooding is forecast.
* Flood stage is 32.0 feet. 
* Forecast...The river is expected to rise to near flood stage 
  Wednesday morning.
* Impact...at 32.0 feet...Expect minor lowland flooding with some 
  camps and recreational areas facing flooding.

&&

LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$

25
158 
WGUS84 KSHV 041715
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1215 PM CDT WED MAY 4 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC021-043-059-127-041745-
/O.CAN.KSHV.FL.W.0111.000000T0000Z-160504T1715Z/
/RHLL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1215 PM CDT WED MAY 4 2016

The flood warning is cancelled for
  the Little River Of Louisiana Near Rochelle, Louisiana.
* At 1130 AM Wednesday The stage was 26.5 feet. 
* Flood stage is 32 feet. 
* Forecast...The river will crest below flood stage at 28.5 feet 
  Sunday early afternoon.


$$

VIII.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 30, 8:08 AM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Apr 30, 8:08 AM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
808 AM CDT SAT APR 30 2016

.AVIATION...
FOR THE 30/12Z TAFS...A LINE OF CONVECTION IS CURRENTLY MOVING
THROUGH THE REGION...LEAVING US WITH A MIX OF VFR/MVFR CONDITIONS
ACROSS THE REGION. THIS LINE SHOULD EVENTUALLY MOVE OUT THE REGION BY
30/18Z. VFR CONDITIONS WILL PREVAIL FOR THE REMAINDER OF THE
PERIOD...EXCEPT AT LFK/MLU...WHERE MVFR/IFR CONDITIONS WILL
DEVELOP DUE TO PATCHY FOG. /20/

&&

.PREV DISCUSSION... /ISSUED 405 AM CDT SAT APR 30 2016/

DISCUSSION...
SEVERE CONVECTION WINDING DOWN AND WITH IT THE SEVERE THUNDERSTORM
WATCH WILL LIKELY BE ALLOWED TO EXPIRE ON TIME AT 5 AM THIS
MORNING. HAVE TRIMMED THE FLASH FLOOD WATCH BACK SLIGHTLY ACROSS
PORTIONS OF NE TX AND MCCURTAIN COUNTY IN SE OK WITH THIS PACKAGE.
WHILE THE RAIN WILL LIKELY BE COMING TO AN END LATER THIS MORNING
ACROSS PORTIONS OF SW AR INTO MORE OF NE TX AND NW LA...PRESENT
FLASH FLOOD WARNINGS AND WIDESPREAD FLOODING ACROSS NE TX AND SW
AR WILL PRECLUDE ME REMOVING MORE COUNTIES FROM THE FLASH FLOOD
WATCH AT THIS TIME EVEN THOUGH QPF AMOUNTS REALLY DO NOT WARRANT
IT.

THE SLIGHT RISK OF ADDITIONAL SEVERE THUNDERSTORMS LATER THIS
AFTERNOON/THIS EVENING ALONG AND EAST OF A LINE FROM LFK TO SHV TO
LZK WILL BE GREATLY DEPENDENT ON HOW MUCH DESTABILIZATION OUR AREA
EXPERIENCES TODAY IN THE WAKE OF THE WIDESPREAD EARLY MORNING
CONVECTION CURRENTLY ONGOING. THE LATEST RUN OF THE NAM SHOWS THE
FRONTAL BOUNDARY PULLING UP NEARLY STATIONARY ACROSS NE TX...NW LA
AND SW AR LATE THIS AFTERNOON EVENING WITH SOME DESCENT AIRMASS
MODIFICATION POSSIBLE. THE GFS IS INDICATIVE OF THIS AS WELL SO
WE CANNOT RULE OUT THE POSSIBILITY OF ADDITIONAL STORMS THIS
AFTERNOON BUT THEY SHOULD NOT BE WIDESPREAD AND NOTHING LIKE OUR
AREA HAS SEEN OVER THE LAST 24 HOURS.

MOST OF OUR AREA SHOULD SEE A BREAK FROM THIS RAINFALL LATE
TONIGHT THROUGH THE DAY SUNDAY BEFORE WE LOOK UPSTREAM ONCE AGAIN
AS DISTURBANCES MOVE OUR WAY IN SOUTHWEST FLOW ALOFT FROM THE TX
HILL COUNTRY. ALL THIS TO SAY ADDITIONAL MODERATE TO HEAVY
RAINFALL WILL BE POSSIBLE LATE SUNDAY NIGHT THROUGH THE DAY MONDAY
WITH THE HEAVIEST RAINFALL LIKELY OCCURRING SOUTH OF THE
INTERSTATE 20 CORRIDOR OF NE TX AND N LA UNLIKE THIS CURRENT EVENT
WHERE THE HEAVIEST RAINFALL WAS ALONG AND NORTH OF THE CORRIDOR.

THE GOOD NEWS IS THAT THIS PERSISTENT WET PATTERN APPEARS TO
BREAKDOWN BY MID WEEK WITH THE PASSAGE OF A DEEP UPPER TROUGH
DROPPING SOUTH OF OUR THE CENTRAL PLAINS/MID MISS VALLEY AND
EXPANSIVE UPPER RIDGING TAKING SHAPE OUT WEST. THIS WILL USHER IN
SOME MUCH COOLER AIR TO THE REGION WITH LOW TEMPERATURES IN THE
40S POSSIBLE TUE NIGHT AND AGAIN WED NIGHT ACROSS PORTIONS OF OUR
REGION. TEMPERATURES WILL BEGIN TO MODERATE BY LATE WEEK INTO NEXT
WEEKEND WITH AN APPARENT OMEGA BLOCK TAKING SHAPE ACROSS THE
SOUTHERN AND CENTRAL PORTIONS OF THE COUNTRY WITH FLANKING TROUGHS
EITHER SIDE OF THE RIDGE.

PRELIMS TO FOLLOW...13.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  83  65  84  63 /  60  30  20  60
MLU  82  66  85  65 / 100  50  30  60
DEQ  81  56  80  57 /  30  10  10  60
TXK  81  59  82  59 /  40  20  10  60
ELD  81  62  83  60 /  90  40  20  60
TYR  82  60  81  61 /  30  10  20  60
GGG  84  63  83  62 /  30  20  20  60
LFK  86  67  84  67 /  70  30  50  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ARZ050-051-
     059>061-070>073.

LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ001>004.

     FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR LAZ005-006-010>014-
     017>022.

OK...NONE.
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ097-112-126-
     138-151.

     FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ152-153-165>167.

&&

20
Hazardous weather outlook, Apr 30, 5:39 AM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
539 AM CDT SAT APR 30 2016

OKZ077-TXZ096-108>111-124-125-136-137-149-150-301800-
MCCURTAIN-RED RIVER-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH-
GREGG-CHEROKEE-RUSK-
539 AM CDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

WHILE RAINFALL WILL BE TAPERING OFF THIS MORNING...THERE IS A
SMALL POSSIBILITY OF REDEVELOPING SHOWERS AND THUNDERSTORMS LATER
THIS AFTERNOON. ANY ADDITIONAL DEVELOPMENT WILL NOT RESULT IN
ADDITIONAL FLOODING CONCERNS. WHILE THE HEAVY RAINFALL THREAT HAS
ENDED...RUNOFF IS LIKELY INCOMPLETE. MANY ROADWAYS REMAIN FLOODED
AND CLOSED ACROSS PORTIONS OF THE AREA AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SHOWERS AND THUNDERSTORMS WILL RETURN TO PORTIONS OF THE REGION
LATE IN THE DAY SUNDAY BUT ESPECIALLY SUNDAY NIGHT INTO MONDAY
WITH THE ARRIVAL OF YET ANOTHER STORM SYSTEM. SOME HEAVY RAIN AND
STRONG THUNDERSTORMS COULD ACCOMPANY THIS NEXT STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY NOT BE NEEDED TODAY
OR TONIGHT.

ARZ050-051-059>061-070>073-LAZ001>004-006-TXZ097-112-126-138-
151>153-165-166-301800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-BOWIE-CASS-MARION-
HARRISON-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
539 AM CDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 PM THIS
EVENING...
SHOWERS AND THUNDERSTORMS...SOME STRONG TO SEVERE AT TIMES...
PRODUCING LOCALLY HEAVY RAINFALL...WILL BE TAPERING OFF AS WE GO
THROUGH THE MORNING. ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE
INCHES WILL BE POSSIBLE AS WE GO THROUGH THE MORNING...MAINLY
ACROSS NORTH CENTRAL AND NORTHEAST LOUISIANA...AS WELL AS THE
LOWER TOLEDO BEND AND SAM RAYBURN COUNTRY OF DEEP EAST TEXAS.
ANY SEVERE THUNDERSTORMS SHOULD BE LIMITED TO THE SAME AREA AS
WELL WITH LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS AND
ISOLATED TORNADOES POSSIBLE THROUGH MID TO LATE MORNING.
ADDITIONAL THUNDERSTORM ACTIVITY WILL BE POSSIBLE LATER THIS
AFTERNOON INTO THIS EVENING...BUT SHOULD BE MORE WIDELY SCATTERED
IN NATURE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SHOWERS AND THUNDERSTORMS WILL RETURN TO PORTIONS OF THE REGION
LATE IN THE DAY SUNDAY BUT ESPECIALLY SUNDAY NIGHT INTO MONDAY
WITH THE ARRIVAL OF YET ANOTHER STORM SYSTEM. SOME HEAVY RAIN AND
STRONG THUNDERSTORMS COULD ACCOMPANY THIS NEXT STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS COULD BE NEEDED ONCE AGAIN LATER
TODAY THROUGH EARLY EVENING.

LAZ005-010>014-017>022-TXZ167-301800-
LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
539 AM CDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 11 AM THIS MORNING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM THIS EVENING...
SHOWERS AND THUNDERSTORMS...SOME STRONG TO SEVERE AT TIMES...
PRODUCING LOCALLY HEAVY RAINFALL...WILL BE CONTINUING THROUGH AT
LEAST THE LATE MORNING HOURS. ADDITIONAL RAINFALL AMOUNTS OF ONE
TO THREE INCHES WITH ISOLATED HIGHER TOTALS WILL BE POSSIBLE.
ANY SEVERE THUNDERSTORMS THIS MORNING WILL HAVE THE CAPABILITY OF
PRODUCING LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS AND
ISOLATED TORNADOES. ADDITIONAL THUNDERSTORM ACTIVITY WILL BE
POSSIBLE LATER THIS AFTERNOON INTO THIS EVENING...BUT SHOULD BE
MORE SCATTERED IN NATURE AND NOT AS WIDESPREAD.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SHOWERS AND THUNDERSTORMS WILL RETURN TO PORTIONS OF THE REGION
LATE IN THE DAY SUNDAY BUT ESPECIALLY SUNDAY NIGHT INTO MONDAY
WITH THE ARRIVAL OF YET ANOTHER STORM SYSTEM. SOME HEAVY RAIN AND
STRONG THUNDERSTORMS COULD ACCOMPANY THIS NEXT STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED AS WE GO
THROUGH THE DAY.

13

In the hours before

Local storm report, Apr 30, 9:17 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
917 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     FUNNEL CLOUD     HAWKINS                 32.59N  95.20W
04/29/2016                   WOOD               TX   PUBLIC

            TREES SNAPPED UPROOTED AROUND E. LAKE HAWKINS... SOME
            SNAPPED IN HALF ABOVE GROUND. VISUAL 2 SEPARATE FUNNEL
            CLOUDS

&&

EVENT NUMBER SHV1600466

25
Local storm report, Apr 30, 9:29 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
929 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     FLASH FLOOD      4 SW LONGVIEW           32.48N  94.81W
04/30/2016                   GREGG              TX   NWS EMPLOYEE

            TEXAS 31 NORTH IF I20 WATER OVER ROAD SEVERAL INCHES
            DEEP... ROAD CLOSED

&&

EVENT NUMBER SHV1600467

25
Local storm report, Apr 30, 9:44 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
944 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLOOD            4 SE MARSHALL           32.49N 94.30W
04/30/2016                   HARRISON           TX   NWS EMPLOYEE

            THE ELYSIAN FIELDS ROAD (FM31) EXIT OFF OF
            I-20 IS FLOODING WITH NEARLY 4 FEET OF
            WATER. VEHICLES AND TRUCKS STRANDED IN
            WATER.

&&

PALMER
Local storm report, Apr 30, 9:51 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
951 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 AM     FLOOD            11 S MARSHALL           32.38N 94.33W
04/30/2016                   HARRISON           TX   NWS EMPLOYEE

            WATER FLOWING ACROSS FM 1186.

&&

PALMER
Local storm report, Apr 30, 10:18 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1018 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 AM     FLOOD            6 SSW SCOTTSVILLE       32.45N 94.27W
04/30/2016                   HARRISON           TX   NWS EMPLOYEE

            FM 2625 FLOODED. WATER MOVING SWIFTLY OVER
            THE ROAD.

&&

PALMER
Special weather statement, Apr 30, 10:23 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1023 AM CDT SAT APR 30 2016

LAZ018-020-301615-
NATCHITOCHES LA-GRANT LA-
1023 AM CDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NATCHITOCHES AND
SOUTH CENTRAL GRANT PARISHES UNTIL 1115 AM CDT...

AT 1023 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HUTTON...OR 13 MILES SOUTHWEST OF LENA...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLFAX...CHOPIN AND GORUM.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTHWESTERN LOUISIANA.

LAT...LON 3137 9307 3144 9310 3163 9261 3141 9253
      3139 9265 3141 9267 3140 9269 3142 9268
      3143 9269 3145 9268 3145 9271 3147 9269
      3152 9272 3142 9285 3142 9287 3139 9289
      3139 9291 3137 9292 3137 9295 3135 9295
TIME...MOT...LOC 1523Z 250DEG 23KT 3138 9298

12

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 9:54 PM CDTSpecial Weather StatementSHVBossier51 min
Apr 29, 9:58 PM CDTTornado WarningSHVBossier, Caddo32 min
Apr 29, 10:27 PM CDTTornado WarningSHVCaddo33 min
Apr 29, 10:57 PM CDTTornado WarningSHVCaddo33 min
Apr 29, 11:25 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo65 min
Apr 29, 11:30 PM CDTTornado WarningSHVBossier, Caddo30 min
Apr 29, 11:32 PM CDTFlash Flood WarningSHVBossier, Caddo, Webster8 hr
Apr 29, 11:59 PM CDTTornado WarningSHVBossier, Caddo46 min
Apr 30, 12:13 AM CDTSevere Thunderstorm WarningSHVCaddo62 min
Apr 30, 12:25 AM CDTTornado WarningSHVBossier, Webster50 min
Apr 30, 12:35 AM CDTTornado WarningSHVCaddo55 min
Apr 30, 12:58 AM CDTTornado WarningSHVCaddo47 min
Apr 30, 1:27 AM CDTFlash Flood WarningSHVBossier, Claiborne, Webster5 hr
Apr 30, 1:30 AM CDTTornado WarningSHVBossier, Caddo45 min
Apr 30, 3:42 AM CDTAreal Flood AdvisorySHVBossier, Caddo, De Soto3 hr
Apr 30, 4:20 AM CDTRiver Flood WarningSHVDe Soto9 days
Apr 30, 4:30 AM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine60 min
Apr 30, 5:31 AM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Red River46 min
Apr 30, 6:01 AM CDTAreal Flood WarningSHVClaiborne, Webster6 hr
Apr 30, 6:15 AM CDTSpecial Weather StatementSHVSabine45 min
Apr 30, 7:27 AM CDTAreal Flood WarningSHVBossier, Caddo6 hr
Apr 30, 7:36 AM CDTRiver Flood WarningSHVCaddo13 days
Apr 30, 8:03 AM CDTTornado WarningSHVBienville, Jackson, Natchitoches, Red River, Winn27 min
Apr 30, 8:09 AM CDTTornado WarningSHVJackson, Lincoln, Union25 min
Apr 30, 10:23 AM CDTSpecial Weather StatementSHVGrant52 min
Apr 30, 11:12 AM CDTRiver Flood WarningSHVCaldwell, Ouachita3 days
Apr 30, 12:08 PM CDTRiver Flood WarningSHVBienville, Bossier, Red River, Webster10 days
Apr 30, 12:08 PM CDTSpecial Weather StatementSHVLaSalle37 min
Apr 30, 12:15 PM CDTRiver Flood WarningSHVBossier, Caddo, Red River8 days
Apr 30, 1:27 PM CDTAreal Flood WarningSHVBossier, Caddo3 hr

Nearby

River Flood Warnings in Louisiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.